Mathematische Annalen

, Volume 258, Issue 2, pp 183–200

A nonvanishing theorem for the cuspidal cohomology of SL2 over imaginary quadratic integers

Authors

  • Fritz Grunewald
    • Sonderforschungsbereich Theoretische Mathematik, Universität
  • Joachim Schwermer
    • Mathematisches Institut der Universität
    • The Institute for Advanced Study
Article

DOI: 10.1007/BF01450534

Cite this article as:
Grunewald, F. & Schwermer, J. Math. Ann. (1981) 258: 183. doi:10.1007/BF01450534

Copyright information

© Springer-Verlag 1981